Volume 14 (2008)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

Minimizing the number of Nielsen preimage classes

Olga Frolkina

Geometry & Topology Monographs 14 (2008) 193–217

DOI: 10.2140/gtm.2008.14.193

Bibliography
1 A L Blakers, W S Massey, The homotopy groups of a triad. I, Ann. of Math. (2) 53 (1951) 161–205 MR0038654
2 S A Bogatyĭ, D L Gonçalves, E A Kudryavtseva, H Zieschang, The minimal number of preimages under mappings of surfaces, Mat. Zametki 75 (2004) 13–19 MR2053145
3 S A Bogatyĭ, D L Gonçalves, H Zieschang, Coincidence theory: the minimization problem, Tr. Mat. Inst. Steklova 225 (1999) 52–86 MR1725933
4 K Borsuk, Theory of retracts, Monografie Matematyczne, Tom 44, Państwowe Wydawnictwo Naukowe, Warsaw (1967) 251 MR0216473
5 R Brooks, On the sharpness of the Δ2 and Δ1 Nielsen numbers, J. Reine Angew. Math. 259 (1973) 101–108 MR0331373
6 R Brooks, Nielsen root theory, from: "Handbook of topological fixed point theory", Springer (2005) 375–431 MR2171113
7 R F Brown, H Schirmer, Nielsen theory of roots of maps of pairs, Topology Appl. 92 (1999) 247–274 MR1674813
8 R Dobreńko, Z Kucharski, On the generalization of the Nielsen number, Fund. Math. 134 (1990) 1–14 MR1071257
9 A T Fomenko, D B Fuks, Kurs gomotopicheskoi topologii, “Nauka” (1989) 496 MR1027592 With an English summary
10 O D Frolkina, Estimation of the number of points of a preimage on the complement, Vestnik Moskov. Univ. Ser. I Mat. Mekh. (2006) 17–25, 70 MR2255050
11 O D Frolkina, The relative preimage problem, Mat. Zametki 80 (2006) 282–295 MR2281380
12 D L Gonçalves, Coincidence theory, from: "Handbook of topological fixed point theory", Springer (2005) 3–42 MR2171103
13 D L Gonçalves, C Aniz, The minimizing of the Nielsen root classes, Cent. Eur. J. Math. 2 (2004) 112–122 MR2041673
14 D L Gonçalves, P Wong, Wecken property for roots, Proc. Amer. Math. Soc. 133 (2005) 2779–2782 MR2146228
15 A Granas, J Dugundji, Fixed point theory, Springer Monographs in Mathematics, Springer (2003) MR1987179
16 H Hopf, Zur Topologie der Abbildungen von Mannigfaltigkeiten. I, Math. Ann. 100 (1928) 579–608 MR1512503
17 H Hopf, Zur Topologie der Abbildungen von Mannigfaltigkeiten. II, Math. Ann. 102 (1930) 562–623 MR1512596
18 S T Hu, Cohomology and deformation retracts, Proc. London Math. Soc. (2) 52 (1951) 191–219 MR0042115
19 S T Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press (1959) MR0106454
20 J Jezierski, The Nielsen coincidence theory on topological manifolds, Fund. Math. 143 (1993) 167–178 MR1240632
21 B J Jiang, Lectures on Nielsen fixed point theory, Contemporary Mathematics 14, Amer. Math. Soc. (1983) MR685755
22 B J Jiang, Fixed points and braids, Invent. Math. 75 (1984) 69–74 MR728139
23 B J Jiang, Fixed points and braids. II, Math. Ann. 272 (1985) 249–256 MR796251
24 U Koschorke, Nielsen coincidence theory in arbitrary codimensions, J. Reine Angew. Math. 598 (2006) 211–236 MR2270573
25 W S Massey, Algebraic topology: an introduction, Graduate Texts in Math. 56, Springer (1977) MR0448331 Reprint of the 1967 edition
26 C K McCord, A Nielsen theory for intersection numbers, Fund. Math. 152 (1997) 117–150 MR1441230
27 C K McCord, The three faces of Nielsen: coincidences, intersections and preimages, Topology Appl. 103 (2000) 155–177 MR1758791
28 J Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. I, Acta Math. 50 (1927) 189–358 MR1555256
29 M M Postnikov, Lektsii po algebraicheskoi topologii, “Nauka” (1984) 416 MR776974 Osnovy teorii gomotopii. [Elements of homotopy theory]
30 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, Springer Study Edition, Springer (1982) MR665919
31 H Schirmer, Bemerkungen zur Homotopietheorie der Koinzidenzen mehrerer Abbildungen, Arch. Math. 11 (1960) 56–64 MR0112144
32 H Schirmer, A relative Nielsen number, Pacific J. Math. 122 (1986) 459–473 MR831126
33 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112